# SDR UIEA2018062201219

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,013 hours, 18,274 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECD07036
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO "LEFT ENGINE STARTER CUTOFF" APPROXIMATELLY 75 KNOTS. R&R LT ENG EEC IAW AMM 73-21-15, OPS TEST NORMAL IAW B767 AMM 71-00-00/501, R&R LT ENG ELECTRICAL CABLE ASSY W10, P/N 185361G01, S/N LMDC9554, S/N INSTALLED LMDC0112 IAW AMM 73-21-18, OPS NORMAL DURING ENG RUN UP IAW AMM 71-00-00.
